# SDR AT0100120

- Difficulty date: March 24, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CABIN DOOR LIGHT ILLUMINATED IN FLIGHT CAUSING AIR RETURN.  ACTIVATED DOOR SEVERAL TIMES WITH NO DISCREPANCIES.
